# SDR 97ZZZX1668

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5370Y
- Make and model: Bell 206L-3
- Aircraft serial: 51252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND/UPPER EDGE CRACKED.  CRACKED CAUSED BY SHARP CORNERS ON TAIL BOOM PADS ATTACHED BETWEEN TAILBOOM AND FRAME. C/W TB 206L-94-169 AT THIS TIME CALLS FOR NEW PADS MADE WITH RADIUS CORNERS.
